# SDR HNAA0800028

- Difficulty date: January 15, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 31,685 hours, 34,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013075
- Condition: Out Of Position
- Location: Cabin
- Part time: 31,685 hours, 34,423 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 RED FLOOR EMERGENCY ESCAPE PATH LIGHT PULLED AWAY FROM FLOOR EXPOSING WIRING.  REPAIRED EMERGENCY LIGHT ASSEMBLY.
